VOLUME: 19 ISSUE: 1

M Çetin, S Kılıç
How to comprehend the recent meta-analyses conducted on typical and atypical antipsychotics?
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):1-4

 
 
S Çıtak, ET Çakıcı, M Çakıcı
Neuropsychological assessment in schizophrenic patients treated with haloperidol or clozapine
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):5-14

 
 
C Evren, E Dalbudak
Relationship of personality trait impulsivity with clinical variables in male alcohol-dependent inpatients
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):15-23

 
 
A Algül, H Şen, MA Ateş, T Yen, O Durmaz, S Özkan, C Başoğlu, ÜB Semiz, S Ebrinç, G Dağlı, M Çetin
Propofol versus propofolremifentanil combination anaesthesia in electroconvulsive therapy: Effects on seizure duration and hemodynamics
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):24-28

 
 
M Saylan, A Ucok, S Uguz, T Treuer, A Sir
Analysis of social class by LCA in patients with schizophrenia: change in psychopathology after 12-month of treatment
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):29-38

 
 
E Bora, L Baysan
Psychometric features of turkish version of empathy quotient in university students
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):39-47

 
 
ES Gül, A Yılmaz, O Berksun
The association of perfectionism with depression, antidepressant medication response and suicidal ideation
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):48-54

 
 
Ç Hocaoğlu, H Hıdıroğlu, G Kandemir
Sinus tachycardia during quetiapine therapy: Three case reports
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):55-58

 
 
D Gündoğar, FS Dereköy, D Yılmaz
Hearing loss and tinnitus during fluvoxamine treatment: a case report
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):59-63

 
 
CB Şengül, C Şengül, N Dilbaz
Dermatologic adverse effects associated with antidepressants: presentation of two cases
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):64-67

 
 
ÖA Özalmete, EO Özalmete, ME Ceylan, ME Sevim
Causes of antipsychotic polypharmacy in schizophrenia treatment
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):68-74

 
 
A Tiryaki, E Özkorumak, İ Ak
Deficit syndrome in schizophrenia
Klinik Psikofarmakoloji Bulteni – Bulletin of Clinical Psychopharmacology 2009;19(1):75-86